# SDR ASAA0310037

- Difficulty date: February 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65419866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, CARGO TIE DOWN SUPPORT FITTING AT BS 540, LEFT BUTTOCK LINE 40 CORRODED.  REMOVED AND REPLACED TIE DOWN SUPPORT PER SRM.  (M)
